# SDR AALA202401291683

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737823
- Aircraft serial: 68115
- Aircraft time: 1,892 hours, 706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT 27C IS POPPED OFF. REMOVED AND REPLACED SEAT 27C (EPL) EMERGENCY PATH LIGHT HOUSING. OPERATIONAL CHECK GOOD. PER AMM 33-51-11.
